Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Semigroups of partial isometries

Author: Lawrence J. Wallen
Journal: Bull. Amer. Math. Soc. 75 (1969), 763-764
MathSciNet review: 0248538
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Les operateurs permutable a l'operateurs integral, Portugal. Math. 8 (1949), 73-84.
  • 2. P. R. Halmos and L. J. Wallen, Powers of partial isometries, J. Math. Mech. (to appear). MR 251574
  • 3. J. L. B. Cooper, One-parameter semi-groups of isometric operators in Hilbert space, Ann. of Math. 48 (1947), 827-842. MR 27129

Additional Information


American Mathematical Society